MAUDE Adverse Event Report: SYNTHES GMBH CRESCENTIC BLADE 27MM RADIUS/50MMX0.6MM; BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL

SYNTHES GMBH CRESCENTIC BLADE 27MM RADIUS/50MMX0.6MM; BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL
Catalog Number 03.000.395
Medical Device Problem Codes Material Fragmentation (1261); Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 5 (b)(4).It was reported that the crescentic blade device had broken washers and there were five blades either dull or had broken teeth.It was unknown when the event occurred.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: b5: during further follow up, the reporter stated that the three blades with the broken washers apparently came like that so the staff swapped washers from other blades.The remaining blades are older and have just gotten dull.Yes, the ones with the broken teeth occurred in surgery.No injuries and yes, it did slow down surgery as they had to swap out the blade.

Brand Name
CRESCENTIC BLADE 27MM RADIUS/50MMX0.6MM
Common Device Name
BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
9083863534
MDR Report Key24495874
Report Number8030965-2026-02130
Device Sequence Number5092115
Product Code GFA
UDI-Device Identifier07611819996038
UDI-Public(01)07611819996038(10)MA2016
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.000.395
Device Lot NumberMA2016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/04/2026
05/18/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/05/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown